MathSciNet Relay Station
MathSciNet bibliographic data
MR1079802 58F08 (58F12)
Veerman, J. J. P.; Tangerman, F. M. Scalings in circle maps. I. Comm. Math. Phys. 134 (1990), no. 1, 89–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement